Exact solutions of distinct physical structures to the fractional potential Kadomtsev-Petviashvili equation


Bekir A., Guner O.

COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS, vol.2, no.1, pp.26-36, 2014 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 1
  • Publication Date: 2014
  • Title of Journal : COMPUTATIONAL METHODS FOR DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.26-36

Abstract

In this paper, Exp-function and (G'/G)-expansion methods are presented to derive traveling wave solutions for a class of nonlinear space-time fractional differential equations. As a results, some new exact traveling wave solutions are obtained.